# SDR SIMA2020010231002

- Difficulty date: December 31, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 37,131 hours, 32,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 12bc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12B/C OVERHEAD EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED 12B/C OVERHEAD EMERGENCY LIGHT IAW EMB AMM 33-50-08-000-801-A AND 33-50-08-400-801-A. OPC GOOD.
